# SDR 98ZZZX3820

- Difficulty date: September 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N86UE
- Make and model: Beech 1900C
- Aircraft serial: UC86
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MIA/TPA - FLT 9325 - PILOT REPORT:  GEAR HANDLE 'RED' INTRANSIT LIGHTS ILLUMINATED IN-FLIGHT.  INSPECTED GEAR WARNING SYSTEM, PERFORMED GEAR EXTENSION AND RETRACTION OPERATIONAL CHECKS ON JACKS.  COULD NOT DUPLICATE DISCREPANCY.
